# SDR AWXA200500538

- Difficulty date: May 5, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 17,720 hours, 6,551 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: 46502003030314
- Part serial: 0204
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 3,901 hours, 1,303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

EN ROUTE, AFTER REACHING CRUISE ALTITUDE RECEIVED ECAM MESSAGE ADR 1 FAULT FOLLOWED BY NR 1 IR FAILURE.  APPROXIMATELY 2 HRS 45 MINUTES LATER AUTOPILOT, AUTO THROTTLES, AND FLIGHT DIRECTORS DISCONNECTED AND WOULD NOT RE-ENGAGE, NR 2 IR FAULT INDICATED ON ADIRU STATUS AND CENTRALIZED FAULT DISPLAY SYSTEM.  DIVERTED INTO PHX FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AND NR 2 ADIRU'S IAW T/C R2A34304, OPERATIONAL CHECK WAS GOOD.   VENDOR CONFIRMED REASON FOR REMOVAL ON THE NO. 1 ADIRU, SN 3138, FAULT WAS ISOLATED TO SENSOR ELECTRONICS ASSEMBLY AS PRIMARY ROOT CAUSE AND WAS A CONFIRMED FAILURE.  GYROS WERE A SECONDARY FAULT ON UNIT.  UNIT WAS REPAIRED IAW AT261847-01 CMM TP1011 REV 24.
